# SDR SWIA202161307

- Difficulty date: September 2, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS LOWER CHANNEL BETWEEN FS295.00-FS310.00 AT STGR 27 HAS CORROSION PRESENT     (C-CHECK RO 9/27/2021)    REPLACED NEW TCAS LOWER CHANNEL BETWEEN FS295.00-FS310.00 AT STGR 27 REF CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-30023 REV G
